# SDR UPS803957

- Difficulty date: August 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N715UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45915
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: 5652288505
- Condition: Delaminated
- Location: Nr 2 Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN DALFORT FOR C-CK, MAINT FOUND LT WING NR 2 FLAP VANE DELAM.  REPLACED PER MM 27-51-14.
